# SDR CA100831015

- Difficulty date: August 29, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 22,361 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: 18D23137
- Condition: Failed
- Location: Crankshaft
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

MAIN CRANKSHAFT BEARING FAILURE.
